Missouri, 2005Tornadoes and Flash Flooding in Missouri, November 27 to 28, 2005
November 27 to 28, 2005 · NWS SGF · 19 events in 10 counties and zones
10 thunderstorm wind, 4 tornado, 4 flash flood, 1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 4
- Property damage
- $165,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Nov 27, 1:25 PM CST, 3 hours 50 minutes earlier.
Area forecast discussion, Nov 27, 1:25 PM CST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 PM CST SUN NOV 27 2005
.DISCUSSION...
VERY EXPLOSIVE ATMOSPHERE IS BEGINNING TO TAKE SHAPE ACROSS EASTERN
KANSAS AND EASTERN OKLAHOMA THIS AFTERNOON. 18Z KSGF SOUNDING IS
SHOWING A VERY STRONG CAP...BUT THE UPPER LEVEL ENERGY BEGINNING TO
SURGE NORTHEAST ACROSS OKLAHOMA/KANSAS AND TEXAS WILL BREAK THIS CAP
BY LATE THIS AFTERNOON ACROSS THE FORECAST AREA. 0-3 KM STORM
RELATIVE HELICITIES ARE ALREADY NEAR 400 M2/S2...WHICH IS MORE THAN
SUFFICIENT FOR ROTATING STORMS IN THE LOWER ATMOSPHERE.
A VERY STRONG JET STREAK IS NOTED ON SATELLITE ACROSS EASTERN
OKLAHOMA WHICH IS ENHANCING LARGE SCALE LIFT ACROSS KANSAS AND
OKLAHOMA. SATELLITE IMAGERY IS VERY INTERESTING IN TERMS OF VERTICAL
DIFFLUENT FLOW AS INDIVIDUAL CLOUD ELEMENTS ARE RACING
NORTH/NORTHEAST ACROSS THE FORECAST AREA WITH A STRONG EASTERLY
COMPONENT ACROSS EASTERN MISSOURI. BREAKS IN THE OVERALL CLOUD
SHIELD HAS ALLOWED FOR TEMPERATURES TO RISE TO NEAR 70
DEGREES...WITH 60S ELSEWHERE. MODIFIED SOUNDING AT KSGF WITH A
TEMPERATURE OF 67 AND A DEW POINT OF 53 INDICATED CAPES AROUND 915
J/KG AND A CAP OF 160 J/KG. IF THE TEMPERATURE OR MOISTURE INCREASES
ONLY SLIGHTLY TO 70 OVER 55...INSTABILITY WILL RISE TO 1500 J/KG
WITH LITTLE CAP.
THIS SYSTEM WILL MOVE THROUGH THE FORECAST AREA BY MIDNIGHT...WITH
BLUSTERY CONDITIONS CONTINUING THROUGH MONDAY. MOISTURE WRAPPING
AROUND THIS STRONG STORM SYSTEM TO THE NORTH...WILL ALLOW FOR SOME
SPRINKLES...CHANGING OVER TO FLURRIES ACROSS MAINLY THE NORTHERN
FORECAST AREA BY MONDAY AFTERNOON.
.EXTENDED OUTLOOK...
MADE LITTLE CHANGES BEYOND WEDNESDAY WITH ANOTHER COLD FRONT
EXPECTED TO MOVE THROUGH THE REGION THURSDAY WITH ANOTHER STORM
SYSTEM POSSIBLY AFFECTING SOUTHERN MISSOURI BY NEXT WEEKEND.
THICKNESS VALUES AND MOISTURE REMAIN IN QUESTION...BUT DID ADD A
CHANCE OF RAIN OR SNOW FOR NEXT WEEK. TEMPERATURES SHOULD REMAIN
SEASONABLY COOL AS THE UPPER LEVEL PATTERN REMAINS
WEST/NORTHWESTERLY.
JLT
&&
.AVIATION...
FOR THE 18Z TAFS...A PATCH OF SCATTERED CLOUDS HAD OPENED UP OVER
SOUTHWEST MISSOURI LATE THIS MORNING. SUNSHINE WILL ONLY ADD TO
SURFACE INSTABILITY. EXPECT THUNDERSTORMS TO FORM OVER EASTERN
KANSAS AROUND 21Z AND MOVE THROUGH THE KJLN AND KSGF TERMINALS
BETWEEN 22-02Z. LLWS WILL ALSO BE A CONCERN IN ADVANCE OF THE
CONVECTIVE LINE.
ONCE STORMS CLEAR THE AREA...EXPECT WINDS...STRATOCUMULUS AND
STRATUS TO PERSIST THROUGH THE REMAINDER OF THE TAF PERIOD.
GAEDE
&&
SGF WATCHES/WARNINGS/ADVISORIES...
.MO...WIND ADV UNTIL 6PM SOUTHWESTERN COUNTIES.
.KS...NONE.
WFO SGF
Hazardous weather outlook, Nov 27, 3:25 PM CST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CST SUN NOV 27 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280600-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
325 PM CST SUN NOV 27 2005
...SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...SOME MAY PRODUCE
DAMAGING WINDS IN EXCESS OF 70 MPH.
ISOLATED STRONG TORNADOES.
AND HAIL UP TO THE SIZE OF HALF DOLLARS.
AREAS AFFECTED AND TIMING:
STRONG TO SEVERE THUNDERSTORMS WILL TRACK ACROSS EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS LATE THIS AFTERNOON AND THIS
EVENING. THIS EPISODE OF THUNDERSTORMS WILL LIKELY END PRIOR TO 2
AM.
DISCUSSION:
THE INGREDIENTS CONTINUE TO COME TOGETHER LATE THIS AFTERNOON AND
THIS EVENING FOR A SEVERE WEATHER OUTBREAK WITH DAMAGING WINDS AND
ISOLATED TORNADOES...SOME POSSIBLY STRONG.
THIS ACTIVITY WILL LIKELY FORM INTO LINE SEGMENTS AND MINIATURE
SUPERCELLS ALONG AN APPROACHING COLD FRONT WHICH WILL MOVE RAPIDLY
EASTWARD ACROSS WESTERN MISSOURI AND THE MISSOURI OZARKS THROUGH THE
EVENING. VERY STRONG WIND SHEAR WILL SUPPORT A THREAT OF TORNADOES
AND WIDESPREAD DAMAGING WINDS.
ALTHOUGH INSTABILITY REMAINS LIMITED...AND THE OZARKS REMAIN CAPPED
DUE TO A STRONG INVERSION THIS AFTERNOON...THE STRENGTH OF THE
APPROACHING UPPER LEVEL ENERGY WILL BREAK THIS CAP.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
GUSTY WEST TO NORTHWEST WINDS IN EXCESS OF 30 MPH WILL OCCUR
BEHIND SUNDAYS STORM SYSTEM.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 2 AND 4 PM ACROSS
SOUTHEAST KANSAS AND WESTERN MISSOURI WHERE A TORNADO WATCH IS
POSTED. PLEASE BE AWARE THAT THUNDERSTORMS WILL BE MOVING AT 55
TO 65 MPH ONCE THEY DEVELOP...THEREFORE SPOTTERS SHOULD BE PREPARED TO
BE IN PLACE AND ACTIVATED AS SOON AS THUNDERSTORMS MOVE INTO THE
COUNTY UPSTREAM.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
JLT / CRAMER
In the hours before
Special weather statement, Nov 27, 12:40 PM CST, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 PM CST SUN NOV 27 2005
KSZ073-097-101-MOZ066-077-088-093-101-280200-
BOURBON-CHEROKEE-CRAWFORD-BARTON-JASPER-MCDONALD-NEWTON-VERNON-
1240 PM CST SUN NOV 27 2005
...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 875 IN
EFFECT UNTIL 8 PM CST THIS EVENING FOR THE FOLLOWING AREA...
IN KANSAS THIS WATCH INCLUDES 3 COUNTIES
IN SOUTHEAST KANSAS
BOURBON... CHEROKEE... CRAWFORD...
IN MISSOURI THIS WATCH INCLUDES 5 COUNTIES
IN SOUTHWEST MISSOURI
BARTON... JASPER... MCDONALD...
NEWTON... VERNON...
THIS INCLUDES THE CITIES OF...ANDERSON...BAXTER SPRINGS...
CARTHAGE...COLUMBUS...FORT SCOTT...JOPLIN...LAMAR...NEOSHO...
NEVADA...PINEVILLE AND PITTSBURG.
JLT
Special weather statement, Nov 27, 3:07 PM CST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 PM CST SUN NOV 27 2005
MOZ055>058-067>071-078>083-089>092-094>098-102>106-280515-
BARRY-BENTON-CAMDEN-CEDAR-CHRISTIAN-DADE-DALLAS-DENT-DOUGLAS-
GREENE-HICKORY-HOWELL-LACLEDE-LAWRENCE-MARIES-MILLER-MORGAN-
OREGON-OZARK-PHELPS-POLK-PULASKI-ST. CLAIR-SHANNON-STONE-TANEY-
TEXAS-WEBSTER-WRIGHT-
307 PM CST SUN NOV 27 2005
...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 877 IN
EFFECT UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING AREA...
IN MISSOURI THIS WATCH INCLUDES 29 COUNTIES
IN CENTRAL MISSOURI
BENTON... CAMDEN... HICKORY...
MARIES... MILLER... MORGAN...
PHELPS... PULASKI... ST. CLAIR...
IN SOUTH CENTRAL MISSOURI
DENT... HOWELL... OREGON...
SHANNON... TEXAS...
IN SOUTHWEST MISSOURI
BARRY... CEDAR... CHRISTIAN...
DADE... DALLAS... DOUGLAS...
GREENE... LACLEDE... LAWRENCE...
OZARK... POLK... STONE...
TANEY... WEBSTER... WRIGHT...
THIS INCLUDES THE CITIES OF...ALTON...APPLETON CITY...AURORA...
AVA...BOLIVAR...BRANSON...BUFFALO...CABOOL...CAMDENTON...
CASSVILLE...COLE CAMP...EL DORADO SPRINGS...ELDON...EMINENCE...
FORSYTH...FORT LEONARD WOOD...GAINESVILLE...GALENA...GREENFIELD...
HERMITAGE...HOUSTON...KIMBERLING CITY...LAKE OZARK...LEBANON...
MANSFIELD...MARSHFIELD...MONETT...MOUNT VERNON...MOUNTAIN GROVE...
NIXA...OSAGE BEACH...OSCEOLA...OZARK...REPUBLIC...ROGERSVILLE...
ROLLA...SALEM...SPRINGFIELD...STOCKTON...THAYER...THEODOSIA...
VERSAILLES...VIENNA...WARSAW...WAYNESVILLE...WEST PLAINS...
WILLOW SPRINGS AND WINONA.
KSZ073-097-101-MOZ066-077-088-093-101-280200-
BOURBON-CHEROKEE-CRAWFORD-BARTON-JASPER-MCDONALD-NEWTON-VERNON-
307 PM CST SUN NOV 27 2005
...TORNADO WATCH 875 REMAINS VALID UNTIL 8 PM CST THIS EVENING FOR
THE FOLLOWING AREA...
IN KANSAS THIS WATCH INCLUDES 3 COUNTIES
IN SOUTHEAST KANSAS
BOURBON... CHEROKEE... CRAWFORD...
IN MISSOURI THIS WATCH INCLUDES 5 COUNTIES
IN SOUTHWEST MISSOURI
BARTON... JASPER... MCDONALD...
NEWTON... VERNON...
THIS INCLUDES THE CITIES OF...ANDERSON...BAXTER SPRINGS...
CARTHAGE...COLUMBUS...FORT SCOTT...JOPLIN...LAMAR...NEOSHO...
NEVADA...PINEVILLE AND PITTSBURG.
A VIGOROUS UPPER LEVEL STORM SYSTEM WILL INTERACT WITH UNSEASONABLY
WARM AND HUMID AIR THIS AFTERNOON AND THIS EVENING...AND PRODUCE
STRONG TO SEVERE THUNDERSTORMS. THESE STORMS WILL TRACK ACROSS
EXTREME SOUTHEAST KANSAS AND MUCH OF THE MISSOURI
OZARKS...POTENTIALLY PRODUCING LARGE HAIL UP TO THE SIZE OF HALF
DOLLARS...DAMAGING WINDS IN EXCESS OF 70 MPH...AND TORNADOS. THIS
EPISODE OF THUNDERSTORMS WILL LIKELY END AFTER MIDNIGHT TONIGHT.
GC / CRAMER
Local storm report, Nov 27, 5:14 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CST SUN NOV 27 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG PORTERVILLE 37.72N 95.07W
11/27/2005 BOURBON KS LAW ENFORCEMENT
TIN BLOWN OFF OF SHED. POSSIBLE TORNADO DAMAGE. STORM
SURVEY MAY BE NEEDED ON MONDAY.
SUTTONEvent by event
10 thunderstorm wind, 4 tornado, 4 flash flood, 1 funnel cloud. Local standard time, as filed.
Thunderstorm Wind, Barton
- When
- November 27, 5:15 PM CST
- Where
- Barton County, Golden City
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.400, -94.100
Severe thunderstorm wind gusts downed a couple of trees in the town of Golden City.
Tornado, Jasper
- When
- November 27, 5:19 PM CST
- Where
- Jasper County, 2 mi N of Dudenville
- Rating
- F0
- Path width
- 75 yd
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.333, -94.083
Golden City emergency manager confirmed a spotter report of a brief tornado two miles north of Dudenville. The tornado briefly touched down in an open field.
Thunderstorm Wind, Dade
- When
- November 27, 5:30 PM CST
- Where
- Dade County, Greenfield
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.417, -93.850
Severe thunderstorm wind gusts downed numerous trees across the county.
Funnel Cloud, Dade
- When
- November 27, 5:30 PM CST
- Where
- Dade County, 3 mi NW of Lockwood
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.432, -93.850 (the zone’s center; the record gives no point)
Flash Flood, Douglas
- When
- November 27, 5:45 PM CST to 8:00 PM CST
- Where
- Douglas County, Ava
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.950, -92.650
Thunderstorm Wind, Cedar
- When
- November 27, 6:05 PM CST
- Where
- Cedar County, 5 mi N of Stockton
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.767, -93.800
Severe thunderstorm wind gusts downed trees and powerlines in a rural area north of Stockton.
Thunderstorm Wind, Newton
- When
- November 27, 6:05 PM CST
- Where
- Newton County, Neosho
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.867, -94.367
Severe thunderstorm wind gusts downed trees.
Thunderstorm Wind, Jasper
- When
- November 27, 6:10 PM CST
- Where
- Jasper County, Joplin
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.083, -94.517
Severe thunderstorm wind gusts downed a few trees in areas east of Joplin.
Thunderstorm Wind, Barry
- When
- November 27, 6:35 PM CST
- Where
- Barry County, Monett
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.917, -93.917
Severe thunderstorm wind gusts downed several trees in the city of Monett
Tornado, Ozark
- When
- November 27, 6:42 PM CST to 6:45 PM CST
- Where
- Ozark County, 2 mi S of Bakersfield
- Rating
- F1
- Path length
- 1 mi
- Path width
- 100 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 36.483, -92.150
A National Weather Service survey indicated that an F-1 tornado tracked out of Fulton County Arkansas and across far southeast Ozark County approximately two miles south of Bakersfield. The tornado then tracked into Howell County to three miles northeast of Bakersfield. The width of the tornado was approximately 100 yards with a length of approximately 2 miles across southeast Ozark County.
Thunderstorm Wind, Ozark
- When
- November 27, 6:44 PM CST
- Where
- Ozark County, Bakersfield
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $10,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.517, -92.150
Severe thunderstorm wind gusts destroyed a barn.
Tornado, Howell
- When
- November 27, 6:46 PM CST to 6:50 PM CST
- Where
- Howell County, 6 mi SSW of Caulfield
- Measured
- 70
- Rating
- F1
- Path length
- 3 mi
- Path width
- 100 yd
- Injuries
- 2 direct, 0 indirect
- Property damage
- $75,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 36.533, -92.150
This tornado is a continuation of the tornado in Ozark County Missouri. A National Weather Service survey indicated that an F-1 tornado tracked out of Ozark County into extreme southwest Howell County to 5 miles south southeast of Caulfield or three miles northeast of Bakersfield approximately one half mile west of the intersection of Highways YY and 562. The tornado width was 100 yards with a length of approximately four miles.
Thunderstorm Wind, Howell
- When
- November 27, 6:50 PM CST
- Where
- Howell County, 5 mi S of Caulfield
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.550, -92.117
Severe thunderstorm wind gusts destroyed a front porch and a barn near Highway YY.
Tornado, Howell
- When
- November 27, 6:56 PM CST to 7:01 PM CST
- Where
- Howell County, 3 mi SE of Pottersville
- Rating
- F1
- Path length
- 5 mi
- Path width
- 100 yd
- Injuries
- 2 direct, 0 indirect
- Property damage
- $75,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 36.667, -92.000
A National Weather Service survey indicated that an F-1 tornado touched down two and half miles southeast of Pottersville and tracked five miles to three and a half miles northeast of Pottersville. The tornado crossed Highway K three miles east of Pottersville. The tornado width was approximately 100 yards. The heaviest damage occurred approximately two miles east southeast of Pottersville or one mile south of Highway K where a frame house and a mobile home were heavily damaged. Two injuries occurred from the tornado striking the mobile home.
Thunderstorm Wind, Howell
- When
- November 27, 6:58 PM CST
- Where
- Howell County, Pottersville
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.700, -92.033
Severe thunderstorm wind gusts blew four mobile homes off their foundation. One mobile home was totally destroyed. Several outbuildings were destroyed. Debris was in trees and trees were uprooted. Damage reported in Pottersville area along Highway AB.
Thunderstorm Wind, Shannon
- When
- November 27, 9:05 PM CST
- Where
- Shannon County, 4 mi N of Eminence
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 37.200, -91.367
Severe thunderstorm wind gusts downed several large tree limbs north of Eminence.
Flash Flood, Shannon
- When
- November 27, 9:35 PM CST to 11:35 PM CST
- Where
- Shannon County, Eminence
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.150, -91.367
Water covered low water bridges in Eminence while roadways were impassable.
Flash Flood, Douglas
- When
- November 27, 10:20 PM CST to November 28, 2:00 AM CST
- Where
- Douglas County, 5 mi W of Ava
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.950, -92.733
Highway Y was impassable.
Flash Flood, Shannon
- When
- November 27, 10:35 PM CST to November 28, 5:00 AM CST
- Where
- Shannon County, Winona
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.017, -91.333
Low water crossings were impassable in Winona and surrounding area.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Arkansas, November 27, 20051 death · 8 injured · F3 · 1 event
- Wildfire in Oklahoma, November 27 to 30, 20051 death · 11 injured · $1.5 million · 10 events
- Tornado in Arkansas, November 27, 2005$4.0 million · F3 · 1 event
- Tornado in Missouri, November 27, 20051 death · $250,000 · F2 · 1 event
- Tornado in Arkansas, November 27, 2005F3 · 1 event
- Ice Storm in South Dakota, November 27 to 28, 2005$15 million · 15 events
- Wildfire and High Wind in Oklahoma, November 27 to 30, 20054 injured · $2.1 million · 56 kt wind · 14 events
- Blizzard in Nebraska, November 27 to 29, 2005$7.6 million · 15 events
- Blizzard in Nebraska, November 27 to 28, 2005$3.0 million · 12 events
- Tornado and Hail in Missouri, November 27, 2005$1.2 million · F1 · 4 events
- Winter Storm in Minnesota, November 27 to 28, 2005$3.9 million · 3 events
- Winter Storm in North Dakota, November 27 to 28, 2005$3.0 million · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5479559, 5479560, 5479561, 5479562, 5479563, 5479564, 5479565, 5479566, 5479567, 5479632, 5479568, 5479569, 5479570, 5479633, 5479634, 5479571, 5479572, 5479573, 5479574.